Cancelled chemo

Hi ladies,

I was supposed to have my second line Carbo/Taxol on Thursday, however hospital phoned last nigh to say that it is to soon after my first line it would have been 17 days.

I had my 1st round on a Monday then was told it would be better to change to a Thursday as that is the day my oncologist has her clinics, just a bit disappointed that this was not realised when they gave me my future appointments.

I have been mentally building myself up and trying to organise things, after the first eight days after chemo I was fine apart from chronic pack ache but doing really well now even went to work yesterday, and will work from home today.

Ellsey

5 Replies

oldestnewest
  • Hi Ellsey

    I've done the same, saves an extra trip (every time) to the hospital. I know you've been psyching yourself up but try and look at it as a bonus and an extra few days off to enjoy yourself, plan something nice to do and treat yourself. At least after this one each cycle will be every 3 weeks  and hopefully you wont have any delays. Don't do too much remember it does have a cumulative effect and the tiredness especially gets gradually more noticeable so do take time to relax and chill out :-)

    t.t.f.n.

    L4W

  • Sorry it's a bit messy at the moment. Hopefully it will all settle down and that will help you with this on going journey we are on. Glad you could work sounds like the treatment apart from some glitches is agreeing with you.

    Wishing you all the best

    XXXX

    Trish 

  • Hi ellsey, this happened to me. I had to change from a Thursday to a Monday for some reason which meant I went 3 and half weeks before my 2nd chemo. 

    At the time I was annoyed as you get yourself prepared for the 3 weekly cycle. 

    After the event I now think it didn't make much difference to be honest, and it will be easier for you only making one trip. 

    Great news you have been into work this week , but just be careful of infection and don't do too much to wear yourself out. After your next chemo you may feel more tired so don't be too hard on yourself, 

    Hope you are still feeling well, 

    Mandy, xx

  • I agree it is hard when you physche yourself up for the next treatment but look on the extra break as an  bonus to build yourself up.  Maybe do something nice for yourself in the next few days with this unexpected break

  • Thank you all for your posts, it helps when you know you are not alone with these feelings.

    Ellsey